# SDR FDEA200911204105

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 660-680
- Part time: 68,004 hours, 21,149 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BENEATH LBL 45 SEAT TRACK CRACKED ON BOTTOM FLANGE, STA 660 TO 680. REMOVED WEB AND SPLICE PLATE IAW SRM 51-40-02, FABRICATED NEW WEB IAW DWG 140N2506 AND SPLICE PLATE IAW DWG 140N2505, TREATED AND PRIMED AND TOP COATED IAW SRM 51-20-01 AND AMM 51-21-01. INSTALLED PARTS IAW SRM 51-40-02.   MINOR REPAIR.
